# SDR SWAA2024101536443

- Difficulty date: September 10, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON PANEL 834DZ AFT ENTRY DOOR. 2024-559032<[01] REPLACED SUPPORT ANGLE LOCATED ON PANEL 834DZ AFT ENTRY DOOR I.A.W. B7373-800 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 PARAGRAPH 9 DWG 411A2119 SHEET 72 REV. -;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED ON PANEL 834DZ AFT ENTRY DOOR I.A.W. B7373-800 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 Ï¿½TEM 9 DWG 411A2119 SHEET 72 REV. -;[03] REPLACED SUPPORT ANGLE LOCATED ON PANEL 834DZ AFT ENTRY DOOR I.A.W. B7373-800 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 Ï¿½TEM 9 DWG 411A2119 SHEET 72 REV. -
